# SDR GTIA2016070401503

- Difficulty date: July 4, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 16,743 hours, 7,704 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE REQUIRES NITROGEN SERVICING.  SERVICED R1 DOOR WITH NITROGEN IAW AMM 52-10-00-614-001-A.
